# SDR USAA2014092500002

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 913 hours, 349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 1665
- Condition: Low Pressure
- Location: L1 Door
- Part time: 916 hours, 351 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS WARNING DOOR 1L SHOWS LOW PRESS.  SERVICED 1L DOOR ASSIST BOTTLE IAW AMM 52-10-00.
